# SDR ABXA9801067

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 99100105
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE LEFT WING REAR SPAR DOUBLER CRACKED OUTBOARD OF TRAPEZOIDAL PANEL.  REPAIRED IAW ABX REA D957-25131MR.
